# SDR DXTA2008122703446

- Difficulty date: December 27, 2008
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 7,379 hours, 4,507 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

"FLAPS FAIL" MSG ILLUMINATED DURING FLAP RETRACTION. EXTENSION WAS NORMAL UPON DEPRESSING FLAP RESET SWITCH ONEC.  FOUND BITE 2 INDICATED.  POWERED UP ACFT.  NO FLAP EICAS FAULTS NOTED.  CYCLED SLATS/ FLAPS 3 TIMES. NO FAULTS NOTED.  CONTACTED MCC.  NO FAULT HISTORY SINCE JAN 2008.  SUSPECT COLD SOAK ISSUE.
